Thanks so much for your lovely note & the invite! Just wanted to drop by to say that I hope you're well & that if you ever would like to chat or vent, I'm here. Here's wishing you every success!
All Good Things Your Way,
Hi, just read your question about benzo detox after opiate WD's. First, CONGRATULATIONS for getting clean off opiates!!! I'm on day 7 myself and starting to feel human...slowly but surely! Now the kinda crappy news, with benzo's you REALLY want to consider an extremely slow taper depending on your use. Sudden CT benzo WD's could cause seizures. I took a lot of benzo's for about two months and it took me an entire month to WD (Still went to work, took care of business, etc but it was definitely a challenge), Sadly benzo WD's take a lot longer than opiate WD's so PLEASE be careful...You're doing the right thing, wait until you're completely sober you won't be able to believe how awesomely good you're gonna fee!!! PROMISE!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.